# SDR 99ZZZX4413

- Difficulty date: December 9, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N47RK
- Make and model: Amd FALCON10
- Aircraft serial: 162
- System (JASC): 5754 · Leading Edge Devices
- Part: Bracket
- Condition: Damaged
- Location: Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLAT (OUTBOARD) NR 3 RAIL MOUNT BRACKET ATTACHED TO SLAT RUBBING LEADING EDGE CAUSING DAMAGE TO THE BRACKET.  THIS HAS ALSO BEEN NOTICED ON FALCON10, SN 131.
